# SDR GUUA07080601

- Difficulty date: July 8, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL6839BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT:9229 NAS/FLL PILOT REPORTS EMERGENCY LIGHT AT ROW 5A INOPERATIVE.  REPLACED EMERGENCY LIGHT BULBS, OPERATIONAL CHECK NORMAL.
